Volume 7, Issue 1


ارسال های اخیر

  • Majorization and the number of bipartite graphs for given vertex degrees 

    Berger, Annabell (University of Isfahan, 2018-03-01)
    The emph{bipartite realisation problem} asks for a pair of non-negative‎, ‎non-increasing integer lists $a:=(a_1,ldots,a_n)$ and $b:=(b_1,ldots,b_{n'})$ if there is a labeled bipartite graph $G(U,V,E)$ (no loops or multiple ...

  • Products of graphs and Nordhaus-Gaddum type inequalities for eigenvalues 

    Keyvan, Nastaran؛ Rahmati, Farhad (University of Isfahan, 2018-03-01)
    In this paper‎, ‎we obtain $alpha$ as coefficient for the $G=K_{alpha n} cup overline{K_{(1-alpha)n}}$ and by which we discuss Nikiforov's conjecture for $lambda_{1}$ and Aouchiche and Hansen's conjecture for $q_1$ in ...

  • PD-sets for codes related to flag-transitive symmetric designs 

    Crnkovic, Dean؛ Mostarac, Nina (University of Isfahan, 2018-03-01)
    ‎For any prime $p$ let $C_p(G)$ be the $p$-ary code spanned by the rows of the incidence matrix $G$ of a graph $Gamma$‎. ‎Let $Gamma$ be the incidence graph of a flag-transitive symmetric design $D$‎. ‎We show that any ...

  • New class of integral bipartite graphs with large diameter 

    Fiuj Laali, Alireza؛ Haj Seyyed Javadi, Hamid (University of Isfahan, 2018-03-01)
    In this paper‎, ‎we construct a new class of integral bipartite graphs (not necessarily trees) with large even diameters‎. ‎In fact‎, ‎for every finite set $A$ of positive integers of size $k$ we construct an integral ...

  • Annihilating submodule graph for modules 

    Safaeeyan, Saeed (University of Isfahan, 2018-03-01)
    Let $R$ be a commutative ring and $M$ an‎ ‎$R$-module‎. ‎In this article‎, ‎we introduce a new generalization of‎ ‎the annihilating-ideal graph of commutative rings to modules‎. ‎The‎ ‎annihilating submodule graph of $M$‎, ...